Ele-Math Home
JMI
Volume 1
Volume 2
Volume 3
Volume 4
Volume 5
Volume 6
Volume 7
Volume 8
Volume 9
Volume 10
Volume 11
Volume 12
Volume 13
Volume 14
Volume 15
Volume 16
Volume 17
Volume 18
Volume 19
Issue 1
Issue 2
Issue 3
Forthcoming papers
Editorial board
Information for authors
Open Access Info
Subscription
Contact
Submit a manuscript
Register
Login
Open Access Info
Open Access Journal
Jiqin Chen, Xiaohui Fu and Qi Song
New proofs on two recent inequalities related to the spectral norm
Recommend this article
DOI
DOI name:
Click to select
Find all available articles from these authors
Jiqin Chen
Xiaohui Fu
Qi Song
Find more articles with the same subject classes
Primary
15A42
47A63
15A45
47B65
Find more articles with the same keywords
submultiplicative function
sector matrices
spectral norm
Downloads
Abstract
Abstract
Full article
Full article